# SDR GTIA030656

- Difficulty date: August 26, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 854021
- Part serial: BBDUAN1207
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 1ST STAGE FAN BLADE IS MANGLED BEYOND BLENDABLE LIMITS.  REMOVED AND REPLACED TWO C-1 BLADES IAW MD-80 A/C MM REV 76 REV 76 SECTION 72-33-21. COMPLIED WITH TEST 6 AND 1 PER SECTION 72-00-00 PER TIMCO ENGINE CENTER CERT T48R384Y.  (M)
